# SDR 20010529CW004

- Difficulty date: May 1, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N38
- Make and model: Skrsky S76A
- Aircraft serial: 760087
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bottle
- Part number: 7665001801103
- Part serial: 1055
- Condition: Leaking
- Location: Gear Blowdown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW BOTTLE FROM HSI ON 4/27/2001.  INSTALLED AND SERVICED IAW MM TO 3000 PSIG.  ON MONDAY 4/30/01 FOUND BOTTLE PSIG AT 200.  REMOVED BOTTLE AND SUMERGED UNDER WATER, FOUND LEAKING AT VALVE ACTUATING AREA.
